Alert archive / Alabama / Small Craft Advisories in 2026
Small Craft Advisory 8, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 3, 2026, 12:18 PM CST. It took effect at Feb 4, 2026, 6:00 PM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2026, 12:18 PM CST (18:18 UTC)
- In effect from
- Feb 4, 2026, 6:00 PM CST
- Expired
- Feb 5, 2026, 9:00 PM CST
- In force
- 27 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
487 WHUS74 KMOB 031818 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1218 PM CST Tue Feb 3 2026 GMZ630>632-650-655-040300- /O.NEW.KMOB.SC.Y.0008.260205T0000Z-260205T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 1218 PM CST Tue Feb 3 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO NOON CST THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 1 to 4 ft expected. * WHERE...Northern Mobile Bay, Southern Mobile Bay, Mississippi Sound, Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...From 6 PM Wednesday to noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-040300- /O.NEW.KMOB.SC.Y.0008.260205T0000Z-260206T0300Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1218 PM CST Tue Feb 3 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 9 PM CST THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 6 PM Wednesday to 9 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
9 follow-up statements
508 WHUS74 KMOB 040202 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 802 PM CST Tue Feb 3 2026 GMZ630>632-650-655-041030- /O.CON.KMOB.SC.Y.0008.260205T0000Z-260205T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 802 PM CST Tue Feb 3 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO NOON CST THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 1 to 4 ft expected. * WHERE...Northern Mobile Bay, Southern Mobile Bay, Mississippi Sound, Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...From 6 PM Wednesday to noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-041030- /O.CON.KMOB.SC.Y.0008.260205T0000Z-260206T0300Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 802 PM CST Tue Feb 3 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO 9 PM CST THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 6 PM Wednesday to 9 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
632 WHUS74 KMOB 040354 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 954 PM CST Tue Feb 3 2026 GMZ633>636-041230- /O.EXA.KMOB.SC.Y.0008.260205T0000Z-260205T1800Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 954 PM CST Tue Feb 3 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO NOON CST THURSDAY... * WHAT...North winds around 20 kt expected. * WHERE...Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...From 6 PM Wednesday to noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>632-650-655-041230- /O.CON.KMOB.SC.Y.0008.260205T0000Z-260205T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 954 PM CST Tue Feb 3 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO NOON CST THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 1 to 4 ft expected. * WHERE...Northern Mobile Bay, Southern Mobile Bay, Mississippi Sound, Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...From 6 PM Wednesday to noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-041230- /O.CON.KMOB.SC.Y.0008.260205T0000Z-260206T0300Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 954 PM CST Tue Feb 3 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO 9 PM CST THURSDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 6 PM Wednesday to 9 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
283 WHUS74 KMOB 041407 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 807 AM CST Wed Feb 4 2026 GMZ630>636-650-655-042300- /O.CON.KMOB.SC.Y.0008.260205T0000Z-260205T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 807 AM CST Wed Feb 4 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 1 to 4 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 6 PM this evening to noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-042300- /O.CON.KMOB.SC.Y.0008.260205T0000Z-260206T0300Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 807 AM CST Wed Feb 4 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 PM CST THURSDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 6 PM this evening to 9 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
156 WHUS74 KMOB 041857 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1257 PM CST Wed Feb 4 2026 GMZ630>636-650-655-050300- /O.CON.KMOB.SC.Y.0008.260205T0000Z-260205T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 1257 PM CST Wed Feb 4 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... * WHAT...North winds around 20 kt with gusts up to 25 kt and seas 1 to 4 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 6 PM this evening to noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-050300- /O.CON.KMOB.SC.Y.0008.260205T0000Z-260206T0300Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1257 PM CST Wed Feb 4 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 PM CST THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 6 PM this evening to 9 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
249 WHUS74 KMOB 050210 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 810 PM CST Wed Feb 4 2026 GMZ630>636-650-655-051000- /O.CON.KMOB.SC.Y.0008.000000T0000Z-260205T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 810 PM CST Wed Feb 4 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...North winds around 20 kt with gusts up to 25 kt and seas 1 to 4 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-051000- /O.CON.KMOB.SC.Y.0008.000000T0000Z-260206T0300Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 810 PM CST Wed Feb 4 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 9 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
538 WHUS74 KMOB 051124 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 524 AM CST Thu Feb 5 2026 GMZ630>636-650-655-051800- /O.CON.KMOB.SC.Y.0008.000000T0000Z-260205T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 524 AM CST Thu Feb 5 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 2 to 4 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-051930- /O.CON.KMOB.SC.Y.0008.000000T0000Z-260206T0300Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 524 AM CST Thu Feb 5 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 9 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
747 WHUS74 KMOB 051803 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1203 PM CST Thu Feb 5 2026 GMZ650-655-060215- /O.EXP.KMOB.SC.Y.0008.000000T0000Z-260205T1800Z/ /O.NEW.KMOB.SC.Y.0009.260206T0000Z-260206T0300Z/ /O.NEW.KMOB.SC.Y.0010.260206T1200Z-260207T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 1203 PM CST Thu Feb 5 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TO 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 9 AM CST SATURDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...For the first Small Craft Advisory, northwest winds around 15 kt with gusts up to 25 kt and seas 1 to 3 ft expected. For the second Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt and seas 2 to 5 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...For the first Small Craft Advisory, from 6 PM to 9 PM CST this evening. For the second Small Craft Advisory, from 6 AM Friday to 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>636-051915- /O.EXP.KMOB.SC.Y.0008.000000T0000Z-260205T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1203 PM CST Thu Feb 5 2026 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds over protected waters have fallen below small craft advisory levels. Winds remain strong enough for small craft to exercise caution, though. $$ GMZ670-675-060215- /O.CON.KMOB.SC.Y.0008.000000T0000Z-260206T0300Z/ /O.NEW.KMOB.SC.Y.0010.260206T1200Z-260207T1500Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1203 PM CST Thu Feb 5 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 9 AM CST SATURDAY... * WHAT...For the first Small Craft Advisory, northwest winds around 20 kt with gusts up to 30 kt and seas 3 to 6 ft. For the second Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the first Small Craft Advisory, until 9 PM CST this evening. For the second Small Craft Advisory, from 6 AM Friday to 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
700 WHUS74 KMOB 051919 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 119 PM CST Thu Feb 5 2026 GMZ650-655-060330- /O.CON.KMOB.SC.Y.0009.260206T0000Z-260206T0300Z/ /O.CON.KMOB.SC.Y.0010.260206T1200Z-260207T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 119 PM CST Thu Feb 5 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TO 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 9 AM CST SATURDAY... * WHAT...For the first Small Craft Advisory, northwest winds around 15 kt with gusts up to 25 kt and seas 1 to 3 ft expected. For the second Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt and seas 2 to 5 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...For the first Small Craft Advisory, from 6 PM to 9 PM CST this evening. For the second Small Craft Advisory, from 6 AM Friday to 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-060330- /O.CON.KMOB.SC.Y.0008.000000T0000Z-260206T0300Z/ /O.CON.KMOB.SC.Y.0010.260206T1200Z-260207T1500Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 119 PM CST Thu Feb 5 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 9 AM CST SATURDAY... * WHAT...For the first Small Craft Advisory, northwest winds around 20 kt with gusts up to 30 kt and seas 3 to 5 ft. For the second Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the first Small Craft Advisory, until 9 PM CST this evening. For the second Small Craft Advisory, from 6 AM Friday to 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
425 WHUS74 KMOB 060316 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 916 PM CST Thu Feb 5 2026 GMZ650-655-061100- /O.EXP.KMOB.SC.Y.0009.000000T0000Z-260206T0300Z/ /O.CON.KMOB.SC.Y.0010.260206T1200Z-260207T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 916 PM CST Thu Feb 5 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 9 AM CST SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 2 to 5 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...From 6 AM Friday to 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-061100- /O.EXP.KMOB.SC.Y.0008.000000T0000Z-260206T0300Z/ /O.CON.KMOB.SC.Y.0010.260206T1200Z-260207T1500Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 916 PM CST Thu Feb 5 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 9 AM CST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 6 AM Friday to 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 11:47 AM CST, 31 minutes earlier. Its key messages:
- Issued at 1147 AM CST Tue Feb 3 2026
- Strong winds will likely create hazardous conditions for small craft Wednesday afternoon into Thursday, and possibly late in the week as well.
- A Moderate Rip Current Risk will occur mainly Tuesday night through Wednesday as southwesterly winds increase over the Gulf, and possibly late in the week.
Area forecast discussion, Feb 3, 11:47 AM CST, 31 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1147 AM CST Tue Feb 3 2026 ...New AVIATION... .KEY MESSAGES... Issued at 1147 AM CST Tue Feb 3 2026 - Strong winds will likely create hazardous conditions for small craft Wednesday afternoon into Thursday, and possibly late in the week as well. - A Moderate Rip Current Risk will occur mainly Tuesday night through Wednesday as southwesterly winds increase over the Gulf, and possibly late in the week. && .DISCUSSION... Issued at 1046 PM CST Mon Feb 2 2026 A series of vigorous systems lead to the formation of a large positively tilted upper trof over the central and eastern CONUS by Tuesday night which progresses into the eastern half of the CONUS by Wednesday night. An associated surface low is expected to bring a cold front through the forecast area late Tuesday night into Wednesday morning. As the large upper trof moves off into the western Atlantic going into Saturday, a surface ridge builds into the forecast area, then a weak reinforcing cold front moves through the area Friday night. Have continued with likely to categorical pops shifting across the area Tuesday night into Wednesday morning, with dry conditions developing in the afternoon. Instability remains limited with the frontal passage, with just some embedded storms expected over the marine area and near the coast. Dry conditions are expected over the area from Wednesday night all the way through Tuesday, despite the weak front moving through Friday night, as deep layer moisture looks too limited to consider pops for an extended period. Highs on Tuesday will be 65-70, a change from the cool/cold temperatures of the past week or so. Highs Wednesday into Thursday trend to around 50, then trend warmer to the upper 60s/lower 70s by Sunday with similar values continuing into Tuesday. Lows Tuesday night range from the 40s to mid 50s then lows Wednesday night and Thursday night will be mainly in the upper 20s to lower 30s. Overnight lows moderate Friday night into Monday night, by which time lows range from the mid 40s to around 50. A low risk of rip currents Tuesday will be followed by a moderate risk Tuesday night and Wednesday. A low risk of rip currents is expected Wednesday night for Alabama beaches, though a moderate risk continues for the western Florida panhandle beaches. A low risk of rip currents follows for Thursday, then for Friday a low risk of rip currents for Alabama beaches continues, although the western Florida panhandle beaches will have a moderate risk. /29 && .AVIATION... (18Z TAFS) Issued at 1147 AM CST Tue Feb 3 2026 VFR flight category will prevail over the region into the early evening hours. Numerous to widespread showers will enter into interior southeast Mississippi and interior southwestern Alabama this evening and spread eastward to the I-65 corridor by late tonight. This precipitation will then move east of I-65 Wednesday morning. The heaviest showers could potentially bring reduced ceilings and visibility down into the IFR/MVFR levels. Winds will be gusty out of the south-southwest this afternoon sustained 10 to 15 knots gusting to 20 to 25 knots. Winds relax some this evening to around 5 to 10 knots before shifting to the northwest around 10 to 15 knots Wednesday morning in the wake of a cold front. IFR ceilings will accompany the front. /22 && .MARINE... Issued at 1046 PM CST Mon Feb 2 2026 A light to moderate southwesterly flow begins to increase Tuesday night then switches to a moderate to strong northwesterly flow on Wednesday as a cold front moves through. Strong offshore winds Wednesday night diminish Thursday into Thursday night. A Small Craft Advisory will likely become necessary by Wednesday afternoon well offshore, then for the entire area Wednesday night before tapering off into Thursday evening. A moderate to strong westerly flow develops on Friday, switches to the northwest Friday night then diminishes on Saturday. Another Small Craft Advisory may become necessary for the open Gulf waters Friday afternoon into the evening hours. /29 && .PRELIMINARY POINT TEMPS/POPS... Mobile 67 52 61 32 / 0 80 50 0 Pensacola 66 56 62 34 / 0 80 80 0 Destin 65 56 64 34 / 0 70 90 10 Evergreen 68 47 57 28 / 0 90 60 0 Waynesboro 67 44 54 28 / 30 90 20 0 Camden 66 46 54 27 / 20 90 40 0 Crestview 67 49 62 30 / 0 80 90 0 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. &&
Nearby
Small Craft Advisories in Alabama, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.